Large-time behavior for viscous and nonviscous Hamilton-Jacobi equations forced by additive noise

N Dirr, P E Souganidis

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We study the large-time behavior of the solutions to viscous and nonviscous Hamilton-Jacobi equations with additive noise and periodic spatial dependence. Under general structural conditions on the Hamiltonian, we show the existence of unique up to constants, global-in-time solutions, which attract any other solution.
Original languageEnglish
Pages (from-to)777-796
Number of pages20
JournalSIAM Journal on Mathematical Analysis (SIMA)
Volume37
Issue number3
DOIs
Publication statusPublished - 2005

Fingerprint Dive into the research topics of 'Large-time behavior for viscous and nonviscous Hamilton-Jacobi equations forced by additive noise'. Together they form a unique fingerprint.

  • Cite this